Header menu link for other important links
Certain sufficient conditions for a subclass of analytic functions involving Hohlov operator
Published in Elsevier BV
Volume: 62
Issue: 12
Pages: 4479 - 4485
Making use of the Hohlov operator, the authors obtain inclusion relations between the classes of certain normalized analytic functions. Relevant connections of our work with the earlier works are pointed out. © 2011 Elsevier Ltd. All rights reserved.
About the journal
JournalData powered by TypesetComputers & Mathematics with Applications
PublisherData powered by TypesetElsevier BV
Open AccessNo